Forum

Rebif - symtoms

Hi/'guys - I’m fairly new to rebif and only been on 22mg for a few weeks. I am on the Mon/Wed/Fri regime but finding it hard to concentrate come Monday morning and having a very low mood. Its effecting my work and I wondered if anyone experiences this? Would it be worth suggesting to my ms nurse that I go on a Mon/Wed/Fri/Sun one week and then Tues/Thurs/Sat the following week so as not to have the 2 day gap? Thoughts please!

Hi there, I would suggest you have a word anyway about the low mood. If this is unusual for you and you are only on the 22 mcg he/she will want to know as they need to keep an eye on anyone whose mood is being adversly affected. Hope you get sorted.

Hi I’ve been on the 22mg for a few weeks too and am also doing Mon/Weds/Fri. I do my jabs an hour before bed and I havent had any daytime side effects yet, mine tend to be waking up with very achey hips,back and legs on injection nights. I think it would be a very good idea to speak to your ms nurse as they have probably been asked these questions before and they will put your mind at rest. Jenni x